EMS Training LLC
Emergency Overdose Training
Do you know how to help someone you suspect has overdosed on opioids? This course will provide you with the knowledge and confidence you need to respond to a known or suspected opioid overdose emergency.
In this course, you will learn:
- To recognize the signs and symptoms of an opioid overdose.
- The appropriate care to provide based on the person’s breathing and level of responsiveness.
- How to give naloxone using several different products — a nasal atomizer, Narcan ® Nasal Spray– to reverse the effects of an opioid overdose.
Whether you’re adding this course to supplement other first aid training or are taking it as your first exposure to first aid training – you will gain the knowledge you need to respond to an opioid overdose emergency.
Are you ready to help? Narcan Training is quick, easy, and free!! Call 311 for Training Locations near you.
Made possibled through parthnership with Onpoint nyc/washington heights corner project